# SDR DALA2025081406080

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N429DX
- Make and model: Airbus A330-941
- Aircraft serial: 2067
- Aircraft time: 5,210 hours, 608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 185466
- Condition: Faulted
- Location: Zone 200
- Part time: 5,194 hours, 606 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3429 FOUND EMERGENCY POWER SUPPLY (16WL) FAULTING. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY POWER SUPPLY (16WL) OPS CHECKS GOOD REF A330 AMM 33-51-38. (7295688)
